# SDR SWAA2016042951444

- Difficulty date: April 25, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 78,234 hours, 65,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CTR OVERHEAD EXIT SIGN BROKEN AT ROW 2.  R & R LENS IAW AMM.
